# SDR 96ZZZX5206

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B616
- Condition: Shaft Bent
- Location: Armatuare
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUMP KEYED END OF SHAFT IS BENT.
